MAUDE Adverse Event Report: Maquet SAS Volista; Light, Surgical, Ceiling Mounted

Maquet SAS Volista; Light, Surgical, Ceiling Mounted
Model Number ARDVST639011A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated that the light was not working prior to use.During the inspection, it was noted that the snap ring securing the spring arm bushing had come loose.No harm to the patient or operator was reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.

Brand Name
Volista
Common Device Name
Light, Surgical, Ceiling Mounted
Manufacturer (Section D)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key50472420
Report Number9710055-2026-0000143
Device Sequence Number13311486
Product Code FSY
UDI-Device Identifier03700712433161
UDI-Public(01)03700712433161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST639011A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown